# SDR GTIA2022071536531

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N949NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10710
- Aircraft time: 2,223 hours, 901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 53928
- Condition: Damaged
- Location: Zone 900
- Part time: 9 hours, 3 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE FOUND DAMAGE-R/R FWD MEGAPHONE IAW SPIRIT AIRLINES EMERG EQUIP LAYOUT (A320) REV. 2
